MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. POWERPICC PROVENA FT CATHETER WITH SOLO VALVE TECHNOLOGY; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. POWERPICC PROVENA FT CATHETER WITH SOLO VALVE TECHNOLOGY; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number S1295108FD5
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Nausea (1970); Vomiting (2144); Foreign Body In Patient (2687)
Date of Event 08/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Picc insertion on (b)(6) 2021.X-ray of picc line placement performed and no foreign body notes.Patient was discharged home with on (b)(6) 2021.Returned to emergency room with intractable nausea and vomiting.She also had reported some sob and chest pain for past several days prior.Ct scan ordered of chest and abdomen.A foreign body noted in heart on ct scan.A chest x-ray was obtained and confirmed foreign body in right ventricle of heart.Heart cauterizations performed to remove the foreign body.Cardiologist was able to remove the foreign body which is believed to be a piece of the picc insertion guidewire.The foreign body approximately 1 to 1 1/2 inches in length.Foreign body was placed in a container and transported to laboratory for further inspection.Fda safety report id # (b)(4).

Brand Name
POWERPICC PROVENA FT CATHETER WITH SOLO VALVE TECHNOLOGY
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
salt lake city UT 84116
MDR Report Key12438741
Report NumberMW5103758
Device Sequence Number11746314
Product Code LJS
UDI-Device Identifier00801741155215
UDI-Public00801741155215
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberS1295108FD5
Device Catalogue NumberS1295108FDS
Device Lot NumberREFS2677
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age27 YR
Patient Weight55